# SDR IPXA2024053012991

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,867 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER TEST FAIL ILLUMINATED DURING PREFLIGHT. REPLACED #1 AND #2 SHIPS BATTERIES PER MM 24-34-02/401. EMERGENCY POWER TEST SUCCESSFUL PER MM 24-24-00-700-802.
